# SDR FDEA200812165179

- Difficulty date: December 16, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N552010
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT, RT CREASE BEAM, INBD CHORD, BS 600-620, HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-02.  CORROSION OUT OF LIMITS PER SRM 53-30-13, DETAIL 2; D=.025".  REMOVED AND REPLACED BS 600-620, RBL 63-70, INBD CREASE BEAM WEB, THAT WAS FABRICATED ON MAE TRAVELER NR T8/763830, IAW SRM 51-40-02/51-20-05.  THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
